MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ca 19-9 reagent lot number was 85726300 with an expiration date of 30-nov-2026.The ferritin reagent lot number was 82140600 with an expiration date of 31-jan-2026.The qc from the day before the event was acceptable but had an error on the day of the event.On (b)(6) 2025, the customer noticed a leak in the pinch tubing.The customer changed the pinch tubing and performed qc with acceptable results.On 12-oct-2025, the field service engineer checked the instrument and found no visual leaks on the pinch tubing.He then performed precision studies and qc, and they were within specifications.He verified that the instrument was performing within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys ca 19-9 assay and 2 patients' samples tested with elecsys ferritin assay on a cobas 8000 - cobas e 602 module.Sample 1 and sample 2 were tested for ca19-9: sample 1: initial result: 198.4 u/ml.Repeat result: <0.600 u/ml (
 
Additional Manufacturer Narrative
The calibrations for ca 19-9 and ferritin were last performed on (b)(6) 2025, and they were acceptable.The provided spin time was shorter than recommended, and the spin speed was faster than recommended.The service actions performed by the field service engineer resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23476872
Report Number1823260-2025-04500
Device Sequence Number16083700
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown